PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On Baker type lower bounds for linear forms

Volume 172 / 2016

Tapani Matala-aho Acta Arithmetica 172 (2016), 305-323 MSC: Primary 11J13; Secondary 11J83, 11J82. DOI: 10.4064/aa8243-1-2016 Published online: 2 March 2016

Abstract

A criterion is given for studying (explicit) Baker type lower bounds of linear forms in numbers $1,\Theta_1,\ldots,\Theta_m\in\mathbb{C}^*$ over the ring $\mathbb{Z}_{\mathbb{I}}$ of an imaginary quadratic field $\mathbb{I}$. This work deals with the simultaneous auxiliary functions case.

Authors

  • Tapani Matala-ahoMatematiikan laitos, Pl 3000
    90014 Oulun Yliopisto, Finland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image